Browse Title Index

Issue Title
Volume 32, Issue 2 (2012) C-totally real pseudo-parallel submanifolds of S-space forms Abstract   PDF
Kumar Tiwari Sanjay, S. S. Shukla, S. P. Pandey
Volume 19, Issue 2 (1999) Cubic extensions of flag-transitive planes, II. Odd order Abstract   PDF
Y. Hiramine, V. Jha, N.L. Johnson
Volume 26, Issue 1 (2006) Cubic order translation planes constructed by multiple hyper-regulus replacement Details   PDF
Vikram Jha, Norman L. Johnson
Volume 9, Issue 1 (1989) Curves in subspaces of recurrent Finsler spaces Abstract   PDF
Irena Comic
Volume 11 (1991) De l'espace euclidien vers les espaces vectoriels topologiques localement convexes Details   PDF
A.F. Monna
Volume 3, Issue 2 (1983) Decomposition-aggregation approach in stability problems for large-scale systems including unstable isolated subsystems Abstract   PDF
P. Fergola, C. Tenneriello
Volume 17 (1997) Decompositions of Montel Köthe sequence spaces Abstract   PDF
Juan Carlos Díaz
Volume 15, Issue 1 (1995) Deformation of Legendre curves Details   PDF
D.E. Blair, F. Dillen, L. Verstraelen, L. Vrancken
Volume 11 (1991) Deformations of zerodimensional intersection schemes and residues Details   PDF
Ernst Kunz, Rolf Waldi
Volume 11 (1991) Der Satz über offene lineare Relatione in topologischen Vektorräumen Details   PDF
N. Adasch
Volume 21, Issue 1 (2002) Derivable pseudo-nets Abstract   PDF
A. Blunck, N.L. Johnson
Volume 10, Issue 1 (1990) Derivation by coordinates Details   PDF
N.L. Johnson
Volume 7, Issue 1 (1987) Designs embeddable in a plane cubic curve (Part 2 of Planar projective configurations) Abstract   PDF
N.S. Mendelsohn, R. Padmanabhan, B. Wolk
Volume 10, suppl. 1 (1990) (DF)-Spaces of type CB(X, E) and C\overline{V}(X, E) Abstract   PDF
K.D. Bierstedt, J. Bonet, J. Schmets
Volume 17 (1997) Diagonal operators, s-numbers and Bernstein pairs Abstract   PDF
Asuman G. Aksoy, Grzegorz Lewicki
Volume 26, Issue 1 (2006) Directions in AG(3,p) and their applications Details   PDF
Peter Sziklai
Volume 6, Issue 2 (1986) Dirichlet problem for the Laplace operator in a rectangle and in a strip Abstract   PDF
Maria Transirico
Volume 33, Issue 1 (2013) Discrete dynamical systems in group theory Abstract   PDF
Dikran Dikranjan, Anna Giordano Bruno
Volume 3, Issue 2 (1983) Diseguazioni variazionali per fluidi viscosi incompremibili con convesso dipendente dal tempo Details   PDF
Rodolfo Salvi
Volume 20, Issue 2 (2000-2001) Domains of R-analytic existence in a real separable quojection Abstract   PDF
Murielle Mauer
Volume 13, Issue 1 (1993) Double Fourier Cosine-Jacobi series for Fox\'s H-function Abstract   PDF
S.D. Bajpai
Volume 23, Issue 1 (2004) Dual deficiency one transitive partial parallelisms Abstract   PDF
Norman L. Johnson
Volume 21, Issue 1 (2002) Dual parallelisms Abstract   PDF
Norman L. Johnson
Volume 13, Issue 1 (1993) Duals of inductive and projective limits of Moscatelli type Abstract   PDF
Y. Meléndez
Volume 33, Issue 1 (2013) Dynkin diagrams, support spaces and Abstract   PDF
Rolf Farnsteiner
Volume 24, Issue 1 (2005) Elementary axiomatizations of projective space and of its associated Grassmann space Abstract   PDF
Victor Pambuccian
Volume 1, Issue 1 (1981) Entropies on independent occupation spaces Details   PDF
Carlo Sempi
Volume 7, Issue 1 (1987) Entropy and characteristic exponents for the quadratic map on the unit interval Abstract   PDF
M Abundo
Volume 29, suppl. 1 (2009) Enumeration of Nonsingular Buekenhout Unitals Abstract   PDF
R. D. Baker, G. L. Eberti, K. L. Wantz
Volume 15, Issue 2 (1995) Evaluation of mean-values of products of shifted arithmetical functions Details   PDF
W. Schwarz
Volume 15, Issue 2 (1995) Examples of locally conformal Kähler structures Abstract   PDF
K. Matsuo
Volume 24, Issue 1 (2005) Existence and uniqueness theorem for Frenet frame supercurves Abstract   PDF
Valentin Gabriel Cristea
Volume 6, Issue 2 (1986) Existence of bounded solutions for set-valued equations in Banach spaces Details   PDF
G. Anichini, Pietro Zecca
Volume 30, Issue 2 (2010) Existence of limits of analytic one-parameter semigroups of copulas Abstract   PDF
William F. Darsow, Elwood T. Olsen
Volume 10, suppl. 1 (1990) Existence of star-products revisited Details   PDF
M. De Wilde, P.B.A. Lecomte
Volume 13, Issue 2 (1993) Existence results for a class of nonhomogeneous elliptic equations with critical Sobolev exponent Abstract   PDF
Rafael Castro, Mario Zuluaga
Volume 18, Issue 1 (1998) Exponential bounds for the distribution of the norm of subgaussian random vectors Details   PDF
Rita Giuliano Antonini
Volume 28, Issue 1 (2008) Extended André Sperner spaces Abstract   PDF
Norman L. Johnson
Volume 14, Issue 2 (1994) Extending norms on groups Abstract   PDF
Thomas Bökamp
Volume 17 (1997) Extension of analyticity for solutions of partial differential operators Abstract   PDF
Michael Langenbruch
Volume 25, Issue 2 (2006) Extension properties in intersections of non quasi-analytic classes Abstract   PDF
Jean Schmets, Manuel Valdivia
Volume 26, Issue 2 (2006) Extension theorems with the range space not necessarily Dedekind complete Abstract   PDF
Jinxi Chen
Volume 27, suppl. 1 (2007) Families of trigonometric thin sets and related exceptional sets Abstract   PDF
Lev Bukovský
Volume 28, Issue 2 (2008) Fano Configurations in Subregular Planes Abstract   PDF
J. Chris Fisher, Norman L. Johnson
Volume 27, Issue 1 (2007) Fano configurations in translation planes of large dimension Abstract   PDF   PS
Norman L. Johnson
Volume 28, Issue 1 (2008) Feedback theory for neutral equations in infinite dimensional state spaces Abstract   PDF
Said Hadd, Abdelaziz Rhandi
Volume 14, Issue 2 (1994) Finite and locally solvable periodic groups with given intersections of certain subgroups Abstract   PDF
Y. Berkovich, P. Longobardi, M. Maj
Volume 10, Issue 1 (1990) Finite C<sub>n</sub> geometries: a survey Details   PDF
G. Lunardon, A. Pasini
Volume 9, Issue 1 (1989) Finite groups admitting a fixed-point-free automorphism of order rst Details   PDF
Peter Rowley
Volume 12 (1992) First-order quojections Details   PDF
G. Metafune, V.B. Moscatelli
Volume 22, Issue 1 (2003) Five constructions of representations of quantum groups Abstract   PDF
Willem A. De Graaf
Volume 18, Issue 2 (1998) Fixed points in relational algebra Abstract   PDF
S. Leonesi, S. Tulipani
Volume 28, suppl. 1 (2008) Flat locally homogeneous affine connections with torsion on 2-dimensional manifolds Abstract   PDF
Teresa Arias-Marco
Volume 14, Issue 2 (1994) Flocks of oval cones and extensions of theorems of Thas Abstract   PDF
V. Jha, N.L. Johnson
Volume 29, suppl. 1 (2009) Flokki planes and cubic polynomials Abstract   PDF
William M. Kantor, Tim Penttila
Volume 9, Issue 2 (1989) Flow-invariant sets Abstract   PDF
C. Terp
Volume 19, Issue 2 (1999) Forced oscillations of solutions of impulsive nonlinear hyperbolic differential-difference equations Abstract   PDF
Drumi Bainov, Emil Minchev
Volume 9, suppl. (1989) Forme fondamentali di applicazioni tra varietà: Applicazioni di Gauss generalizzate e problemi di immersione Details   PDF
I. Cattaneo Gasparini
Volume 2, Issue 2 (1982) Formule attuali ed ereditarie nella logica intuizionista Details   PDF
Silvio Bozzi
Volume 20, Issue 1 (2000-2001) Four dimensional symplectic geometry over the field with three elements and a moduli space of Abelian surfaces Abstract   PDF
J. W. Hoffman, S. H. Weintraub
541 - 600 of 1097 Items << < 5 6 7 8 9 10 11 12 13 14 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932